# SDR WX0A2024112532224

- Difficulty date: November 22, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 53,287 hours, 32,462 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Pressure System
- Condition: Abnormal
- Location: Unknown
- Component: Pack 2, Airbus, UNKNOWN
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL ENCOUNTERED ON DECENT WITH ENG ANTI ICE ON THROUGH VISIBLE MOISTURE. / (FINAL TROUBLESHOOTING) PERFORMED T/C 21-000-001, COULD NOT DUPLICATE ODOR. COMPLIED WITH TASK CARD 21-000-002.THIS CLEARS M313 MDDR 203260."
